# SDR SWAA2021112438944

- Difficulty date: October 29, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 32,598 hours, 14,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP AT FWD SERVICE DOOR / REMOVED + REPLACED FWD EMER LTS BATTERY PACK M2816. TESTS GOOD PER AMM 33-51-06.SA-M 326 ATTACHED: A1362135
